I am a 35 year old female and have just been prescribed 40mg per day of Claravis for 5-6 months. I am very concerned with possible long-term adverse side effects. In particular, I run about 12 miles per week and I am concerned about muscle and joint pain. If these symptoms should occur, do you find that they continue after treatment concludes?
Claravis and Long-term Side Effects?
Doctor Answers (1)
In my experience joint pains do not continue
In my experience, a relatively small percentage of patients even report joint pains and when they do it is mild (not even enough to motivate them to take ibuprofen) and resolves 1-2 months after starting the isotretinoin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.